Research Repository

Containment control of singular heterogeneous multi-agent systems

Cong, Y, Feng, Zhiguang ORCID: 0000-0003-1037-1529, Song, H and Wang, S (2018) Containment control of singular heterogeneous multi-agent systems. Journal of the Franklin Institute, 355 (11). 4629 - 4643. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: distributed control laws; output regulation framework; switching topologies
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Dec 2018 23:34
Last Modified: 20 Dec 2018 05:02
URI: http://vuir.vu.edu.au/id/eprint/37766
DOI: https://doi.org/10.1016/j.jfranklin.2018.04.009
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar